MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN
Model Number H74912044169070
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent difficult to deploy requiring intervention.The 60% stenosed target lesion was located in the mild tortuous and mild calcified vessel.A 16x90x75cm venous wallstent was selected for use.During the procedure, there was a slight hesitation with full release of the stent off the delivery system until the stent was fully released and additional stent was used.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that stent difficult to deploy requiring intervention.The 60% stenosed target lesion was located in the mild tortuous and mild calcified vessel.A 16x90x75cm venous wallstent was selected for use.During the procedure, there was a slight hesitation with full release of the stent off the delivery system until the stent was fully released and additional stent was used.The procedure was completed with this device.There were no patient complications as a result of this event.It was further reported that the stent was not removed and there were two stents used.It was further reported that the target lesion was located in the iliac vein, and the use of the second stent in the procedure was planned.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated to include the additional information h6 -impact codes: updated from "additional device required" to "no health consequences or impact".Investigation results: media review: media was received in the form of angiographical images.Review of media identified a slight delay in expansion of the stent, which confirms the event.Device technical analysis: a venous wallstent device was returned for analysis.The device was received unsheathed with the stent already deployed from the delivery system.The deployed stent was not returned with the device.No issues noted with the stent holder or the stent cup.No issues noted with the sheath of the device.A visual and tactile examination identified no issues with the tip of the device.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was completed and confirmed that the event of 5587: stent - 1299: difficult to deploy was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as cause not established based on the inability to assign a most probable cause for stent deployment and delayed expansion issue from the information provided and the inability to carry out analysis of the stent due to it not being returned.It was stated that the additional device was required due to the procedural event experienced by the patient.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated investigation results: media review: media was received in the form of angiographical images.Review of media identified a slight delay in expansion of the stent, which confirms the event.Device technical analysis: a venous wallstent device was returned for analysis.The device was received unsheathed with the stent already deployed from the delivery system.The deployed stent was not returned with the device.No issues noted with the stent holder or the stent cup.No issues noted with the sheath of the device.A visual and tactile examination identified no issues with the tip of the device.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was completed and confirmed that the event of 5587: stent - 1299: difficult to deploy was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as cause not established based on the inability to assign a most probable cause for stent deployment and delayed expansion issue from the information provided and the inability to carry out analysis of the stent due to it not being returned.It was stated that the additional device was required due to the procedural event experienced by the patient.
 
Event or Problem Description
It was reported that stent difficult to deploy requiring intervention.The 60% stenosed target lesion was located in the mild tortuous and mild calcified vessel.A 16x90x75cm venous wallstent was selected for use.During the procedure, there was a slight hesitation with full release of the stent off the delivery system until the stent was fully released and additional stent was used.The procedure was completed with this device.There were no patient complications as a result of this event.It was further reported that the stent was not removed and there were two stents used.

Brand Name
VENOUS WALLSTENT?
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24464135
Report Number2124215-2026-10892
Device Sequence Number21237762
Product Code QAN
UDI-Device Identifier08714729979586
UDI-Public(01)08714729979586(17)260916(10)34857306
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model NumberH74912044169070
Device Catalogue NumberH74912044169070
Device Lot Number0034857306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/20/2026
04/02/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/18/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown